This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Severe level 4 Anemia.Hyponatremia,Hematura and Kidney Attacks
Hello. I had what doctors thought was Kidney stones back in November/ December of last year. They thought this after I took 2 antibiotic pills one night and an hour later had sever symptoms of Kidney stones. These attacks lasted about a month. Now I have the conditions listed above and I am very ill. I drank a lot of water to flush out my Kidney stones but that was months ago. Now I have water intoxication ( which I never drank too much water..4 to 10 glasses per day ) with low blood sodium (Hyponatremia). I was told to stop drinking water. I have been Anemic at a level 4( rock bottom ) for a long time and I have had blood in my urine (high microscopic levels for many months ) also extreem bladder and urethra pain.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.